Facebook Pixel
EmpowHER Guest

withdrawal bleeding after emergency contraception question

By Anonymous June 16, 2017 - 3:17pm
Rate This

Period ended on March 24th. I took emergency contraceptive pill on March 27th, less than 72 hours after sex. On April 3rd I had bright red bleeding which turned into darker brown/red until the 10th when it turned back to bright red. All bleeding/spotting ended April 14th. I took hpt around April 18th when I would have been expecting my next period. They were negative. I then came home from college and got my period later that night May 9th/10th. Now in June my period was late according to my tracking apps. It started as brownish discharge on the 14th. Now on the 16th it is basically over. It was never heavy but was red with clots. Am I still experiencing effects of the emergency contraceptives. My breasts have been tender through these last 2 days of bleeding but were more painful leading up to it. I feel tired but im not sure if that is just me stressing myself out. Just want your input. Im a little confused because i've read that the withdrawal bleeding is both a sign that ec has worked and also that it isnt

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!